A Wu-Yang monopole in an asymptotically flat Riemann-Cartan spacetime

Rue Ron Hsu, Wai Bong Yeung

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We found that the Wu-Yang monopole can exist in an asymptotically flat Riemann-Cartan spacetime whose dynamics is governed by the Poincaré gauge theory of gravitation.

Original languageEnglish
Pages (from-to)240-242
Number of pages3
JournalPhysics Letters B
Volume151
Issue number3-4
DOIs
Publication statusPublished - 1985 Feb 14

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'A Wu-Yang monopole in an asymptotically flat Riemann-Cartan spacetime'. Together they form a unique fingerprint.

Cite this